# SDR COMA0360021

- Difficulty date: January 11, 2003
- Submitted: January 14, 2003
- Operation: Air carrier
- Aircraft: N983CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7169
- Aircraft time: 12,999 hours, 13,219 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Priority Valve
- Part number: 4622
- Part serial: 460
- Condition: Unreliable
- Location: Nlg
- Part time: 12,999 hours, 13,215 cycles
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5819 GEAR DISAGREE WARNING WHEN SELECTED DOWN.REPLACED THE NLG PRIORITY VALVE.
